Complete convergences for arrays of row-wise PNQD random variables

Ko, Mi-Hwa . International Journal of Stochastic Modelling and Applications 2013. 85 (1) :172-180

Locate this article in:

Bibtex

@article{CIS-268794,
  Author = {Ko, Mi-Hwa},
  Title = {Complete convergences for arrays of row-wise PNQD random variables},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {1},
  Year = {2013},
  Pages = {172--180},
  Keywords = {Stochastic growth, spurious business cycles, pairwise negative quadrant dependent, Weighted sums, stochastically dominated}
}

Similar articles